# SDR SIMA201026306

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 20,476 hours, 18,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY FLOOR STRIP FOR SEATS 11 THROUGH 13 TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FLOOR STRIP LIGHTING FOR SEATS 11 THROUGH 13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
